Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

The use of Richardson extrapolation in one-step methods with variable step size


Author: F. G. Lether
Journal: Math. Comp. 20 (1966), 379-385
MSC: Primary 65.61
DOI: https://doi.org/10.1090/S0025-5718-1966-0203948-4
MathSciNet review: 0203948
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, Wiley, New York, 1962. MR 24 #B1772. MR 0135729 (24:B1772)
  • [2] F. B. Hildebrand, Introduction to Numerical Analysis, McGraw-Hill, New York, 1956. MR 17, 788. MR 0075670 (17:788d)
  • [3] L. F. Richardson, "The deferred approach to the limit, I-single lattice," Trans. Roy. Soc. London, v. 226, 1927, pp. 299-349.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0203948-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society